The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

·
Registered
Joined
·
1,077 Posts
Discussion Starter · #1 ·
Firstly, I always prefer to try the natural therapy(exercise,
foods, etc.)before any drugs. But sometimes we don't have
a choice.

I thought article/link was important to mention since so many
Diabetics are put on these drugs and some are not told of
these adverse effects.

As far as the side effect to the liver, I do not know of anyone yet
that has experienced this. Being a rare side effect would explain
that. I do know of at least 8 People who have mentioned the muscle
pain(Myopathy)which can be severe. People almost always get the
pain soon after taking the statin and are taken off the drug.

If either of these effects are a concern discuss it with your Dr. and
never go off a medication without his/her directions. Doing so could
cause more problems for you.


Statin Adverse Effects
 
1 - 1 of 1 Posts
Top